# SDR AALA20040956

- Difficulty date: September 10, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - B5-27 BATTERY PACK HAS A BROKEN CIRCUIT BOARD WHITE PLASTIC MOUNT ARM.  REPLACED B5-27 BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
